Alert archive / New York / Lake Effect Snow Advisories in 2017

Lake Effect Snow Advisory 11, NWS Buffalo, NY

February 9, 2017Chautauqua County, New York

NWS Buffalo, NY issued this lake effect snow advisory at Feb 9, 2017, 12:03 PM EST for Chautauqua County, New York. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 12:03 PM EST (17:03 UTC)
Expired
Feb 9, 2017, 9:37 PM EST
In force
10 hr
Issued by
NWS Buffalo, NY

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-175 m²/s²
0-3 km storm-relative helicity
-114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WWUS41 KBUF 091703
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
1203 PM EST Thu Feb 9 2017

NYZ019-100115-
/O.NEW.KBUF.LE.Y.0011.170209T1703Z-170210T0300Z/
Chautauqua-
Including the city of Jamestown
1203 PM EST Thu Feb 9 2017

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS
EVENING...

The National Weather Service in Buffalo has issued a Lake Effect
Snow Advisory...which is in effect until 10 PM EST this evening.

* LOCATIONS...Chautauqua County. Highest snow totals towards the
  western part of the county. 

* TIMING...Through late this evening.

* ACCUMULATIONS...Additional 2 to 3 inches of snow through this
  evening, bringing event total to 3 to 6 inches of snow. 

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* VISIBILITIES...A half mile or less at times. 

* IMPACTS...Lake effect snow will produce difficult driving 
conditions with poor visibility and snow covered roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In lake effect snow the weather can vary from locally heavy snow
in narrow bands to clear skies just a few miles away. If you will
be traveling across the region be prepared for rapid changes in
road and visibility conditions.

Stay tuned to NOAA Weather Radio or your favorite source of
weather information for the latest updates. Additional details
can also be found at www.weather.gov/Buffalo.

Report snow accumulation to the National Weather Service in
Buffalo by sending an email to bufstorm.report@noaa.gov...posting
to the NWS Buffalo facebook page...or tweet...using the hashtag
bufwx

&&

$$

NYZ003>006-100115-
/O.CON.KBUF.LE.Y.0010.170210T0300Z-170210T1800Z/
Monroe-Wayne-Northern Cayuga-Oswego-
Including the cities of Rochester, Newark, Fair Haven, and Oswego
1203 PM EST Thu Feb 9 2017

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 1 PM EST FRIDAY...

* LOCATIONS...Monroe...Wayne...northern Cayuga...and 
  southwestern Oswego counties.

* TIMING...From late this evening through early Friday afternoon.

* ACCUMULATIONS...3 to 6 inches overnight and up to 2 inches
  Friday...leading to storm totals of 4 to 8 inches in the most persistent
lake snows.

* VISIBILITIES...As low as a half mile at times.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* IMPACTS...Periods of lake effect snow will produce difficult 
  driving conditions with poor visibility and snow covered roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In lake effect snow the weather can vary from locally heavy snow
in narrow bands to clear skies just a few miles away. If you will
be traveling across the region be prepared for rapid changes in
road and visibility conditions.

Stay tuned to NOAA Weather Radio or your favorite source of
weather information for the latest updates. Additional details
can also be found at www.weather.gov/Buffalo.

&&

$$

Thomas
2 follow-up statements
123 
WWUS41 KBUF 092339
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
639 PM EST Thu Feb 9 2017

NYZ003>006-100745-
/O.CON.KBUF.LE.Y.0010.170210T0300Z-170210T1800Z/
Monroe-Wayne-Northern Cayuga-Oswego-
Including the cities of Rochester, Newark, Fair Haven, and Oswego
639 PM EST Thu Feb 9 2017

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 1 PM EST FRIDAY...

* LOCATIONS...Wayne...Monroe...and Northern Cayuga counties as 
well as far southwestern portions of Oswego county.

* TIMING...From late this evening through early Friday afternoon.
  The heaviest snows will develop late tonight and impact the
  Friday morning commute.

* ACCUMULATIONS...3 to 5 inches overnight and 1 to 3 inches 
Friday...leading to storm totals of 4 to 8 inches in the most 
persistent lake snows.

* VISIBILITIES...As low as a quarter mile at times.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* IMPACTS...Periods of lake effect snow will produce difficult 
  driving conditions with poor visibility and snow covered roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In lake effect snow the weather can vary from locally heavy snow
in narrow bands to clear skies just a few miles away. If you will
be traveling across the region be prepared for rapid changes in
road and visibility conditions.

Stay tuned to NOAA Weather Radio or your favorite source of
weather information for the latest updates. Additional details
can also be found at www.weather.gov/Buffalo.

&&

$$

NYZ019-100300-
/O.CON.KBUF.LE.Y.0011.000000T0000Z-170210T0300Z/
Chautauqua-
Including the city of Jamestown
639 PM EST Thu Feb 9 2017

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THIS EVENING...

* LOCATIONS...Chautauqua County. 

* TIMING...Through late this evening.

* ACCUMULATIONS...An additional 1 to 2 inches in most persistent
  snows this evening.

* WINDS...Northwest 15 to 25 mph.

* VISIBILITIES...Below as a half mile at times.

* IMPACTS...Lake effect snow will produce difficult driving 
  conditions with poor visibility and snow covered roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In lake effect snow the weather can vary from locally heavy snow
in narrow bands to clear skies just a few miles away. If you will
be traveling across the region be prepared for rapid changes in
road and visibility conditions.

Stay tuned to NOAA Weather Radio or your favorite source of
weather information for the latest updates. Additional details
can also be found at www.weather.gov/Buffalo.

Report snow accumulation to the National Weather Service in
Buffalo by sending an email to bufstorm.report@noaa.gov...posting
to the NWS Buffalo facebook page...or tweet...using the hashtag
bufwx

&&

$$
810 
WWUS41 KBUF 100237
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
937 PM EST Thu Feb 9 2017

NYZ019-100345-
/O.CAN.KBUF.LE.Y.0011.000000T0000Z-170210T0300Z/
Chautauqua-
Including the city of Jamestown
937 PM EST Thu Feb 9 2017

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Lake
Effect Snow Advisory.

$$

NYZ003>006-101045-
/O.CON.KBUF.LE.Y.0010.170210T0300Z-170210T1800Z/
Monroe-Wayne-Northern Cayuga-Oswego-
Including the cities of Rochester, Newark, Fair Haven, and Oswego
937 PM EST Thu Feb 9 2017

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
FRIDAY...

* LOCATIONS...Wayne...Monroe...and Northern Cayuga counties as 
  well as far southwestern portions of Oswego county.

* TIMING...Through early Friday afternoon.

* ACCUMULATIONS...3 to 5 inches overnight and 1 to 3 inches 
  Friday...leading to storm totals of 4 to 8 inches in the most 
  persistent lake snows.

* VISIBILITIES...Below a quarter mile at times.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* IMPACTS...Periods of lake effect snow and areas of blowing snow
  will produce difficult driving conditions with poor visibility
  and snow covered roads. Lake effect snow bands will be mobile
  but intense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In lake effect snow the weather can vary from locally heavy snow
in narrow bands to clear skies just a few miles away. If you will
be traveling across the region be prepared for rapid changes in
road and visibility conditions.

Stay tuned to NOAA Weather Radio or your favorite source of
weather information for the latest updates. Additional details
can also be found at www.weather.gov/Buffalo.

&&

$$

What forecasters said that day

The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Feb 9, 9:48 AM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 9, 9:48 AM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
948 AM EST Thu Feb 9 2017

.SYNOPSIS...
After some leftover scattered light snow showers and flurries
this morning...areas of lake effect snow will develop southeast
of Lake Erie this afternoon and Lake Ontario this evening. The
lake snows will then continue into Friday morning...before giving
way to a more general light snowfall Friday afternoon and Friday
night. After that milder weather will return for the weekend...
with conditions eventually turning wetter again by Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Synoptic snows have ended across our region this morning, and
attention turns to lake effect snow. Light activity is falling
across WNY, mainly to the SE of Lake Erie where a fresh coating is
possible into the early afternoon hours.

As we move into this afternoon and this evening...the background
synoptic-scale environment will temporarily become more favorable for
lake effect from west to east...as a passing shortwave helps to lift
the cap to between 8-10 kft...supplies a period of deeper moisture...
and forces winds to back around to northwest and then west-northwest...
which will in turn increase the effective fetch across the lakes.

Coupled with the possible development of some upstream connections...
this will result in the lake snows becoming somewhat better organized
southeast of Lake Erie from about early this afternoon through the
early to mid evening hours...with the Lake Ontario lake snows also
behaving similarly from about mid to late this evening on into Friday
morning. After these times...weakening of the activity is again
expected as the cap falls and available moisture again becomes less
favorable.

Off Lake Erie...a general northwesterly flow will tend to focus the
most persistent lake snows along and a bit inland from the Chautauqua
ridge southeast of the lake...where mainly nuisance-type accumulations
of an inch or two will be possible both today and tonight. Meanwhile
off Lake Ontario...a prevailing northwesterly to west-northwesterly
flow will tend to focus the most persistent snows from Monroe county
eastward to southwestern Oswego county...where a general 4 to 8 inches
of snow are expected between tonight and Friday morning.

Given the above amounts...we have elected to hoist a lake effect snow
advisory for the Monroe-Oswego county corridor from 03z-18z Friday.
While it not out of the question that a few locations within this
latter area could push lower-end LES warning criteria by the time all
is said and done...at this point confidence in this is not high enough
for a LES warning due to likely fluctuations in the position of the
main lake plume...which would help to limit what already appear to
be fairly marginal amounts.

Outside of the main lake effect areas...snow showers and flurries will
be lighter and considerably more scattered this afternoon and tonight.
Otherwise temperatures will range below normal given 850 mb temps mostly
in the -15C to -20C range...which will translate into highs ranging from
the mid teens to lower 20s today...and lows ranging from the single digits
across the North Country to the teens elsewhere tonight.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
This will be a fairly active period of weather for our forecast
area...as a short lived lake effect event will give way to a pair of
synoptic storms. While the first will bring a general nuisance
snowfall to the region...the second could be more significant to
close out the weekend. The details...

Accumulating lake snows will be in place along the south shore of
Lake Ontario as we open this period on Friday morning. While a
general 300 flow will be in place...there is a hint of a subtle sfc
boundary that will help to focus the band along the lake shore of
Orleans County to just north of Rochester then to central portions
of Wayne and Cayuga Counties. As is typically the case with a
northwest flow...confidence in the exact placement of the band is a
little lower than usual. It is not out of the question that the band
could be right over the Roc metro area during the morning rush hour.
The band should be moving around a little...so this will help to
hold snowfall amounts down a bit...along with a staunch cap at about
7k ft. Nevertheless...a 3k ft dendritic growth zone should allow for
one inch per hour snowfall rates of dry fluffy snow. This will
certainly be enough to snarl rush hour traffic.

Meanwhile off Lake Erie...weaker instability and a lower cap within
a backing 280 flow will severely limit the amount of lake derived
snowfall. Amounts will generally be an inch or so...with a bit more
possible along the Chautauqua Ridge. In both cases (Erie and
Ontario)...moderately strong warm advection on the backside of a sfc
based ridge will end the lake snows by midday.

As the isentropic upglide increases ahead of a developing warm front
Friday afternoon and evening...synoptic based snow will gradually
spread across the entire forecast area. The steadiest snow over the
western counties will come during the late afternoon and evening...
while the most persistent snow east of Lake Ontario will come during
the overnight. Snowfall amounts will range from under an inch across
much of the Southern Tier to as one to three inches east of Lake
Ontario. As the warm front advances to the north to the St Lawrence
Valley and some mid level moisture gets stripped away...the snow
will taper off from west to east. Given that the western counties
will end up in the warm sector by daybreak...a non-diurnal temp
trend can be expected with mins occurring before midnight. Some
areas will experience temp increases by as much as 10 deg late.

On Saturday...the parent storm system to the warm frontal boundary
will weaken over southern Ontario and essentially transfer its
energy to the New England coast. While this will leave a fair amount
of low level moisture over our forecast area...there will be
insufficient lift to do anything more than to support some leftover
rain and/or wet snow showers for sites east of Lake Ontario. Temps
on Saturday are expected to climb into the low to mid 40s across the
western counties...with 30s lingering elsewhere.

A vigorous northern branch shortwave will dig south from the
Canadian prairies to the Upper Mississippi Valley Saturday night.
This will energize an inverted trough over the Ohio Valley...with
some guidance packages suggesting some cyclogenesis by daybreak. Will
lean towards the more pessimistic outlook provided by the ECMWF...
one because of the favorable track record of that package...and two
because this solution is closest to our continuity. Pops after
midnight will range from high likely over the far western counties
to low chc for the North Country. In regards to p-type...the air
within the lower portion of boundary layer (blo cloud level) should
be warm enough to support mainly rain...while some light snow could
be found north and east of the Tug Hill.

It could get quite interesting on Sunday. Cyclogenesis over the
Upper Ohio Valley will result in a well organized storm that will
pass either directly over...of just to our south. The former case
will lead to a rainy day across our forecast area...with the latter
could provide us with accumulating snow. Its not out of the question
that the snowfall could be significant...especially across the North
Country. Stay tuned.

The storm system will exit across New England Sunday night. Much
colder air on the backside of this system will most certainly work
back across our region during the course of the night...with any
leftover rain changing over to snow. Again...if the storm takes a
more southerly track on Sunday...the pcpn Sunday night will be all
in the form of accumulating snow. In both cases...lake enhanced snow
is likely from ROC to SYR on the backside of the exiting storm.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A blocking pattern will become established across North America
during this period...and this will lead to our temperatures
returning to colder...more seasonable levels. The culprits for the
pattern change will be two anomalously strong features...with the
most prodigious being an unheard of 580dm ridge centered over the
Norwegian Sea. This anchored giant will encourage a deep vortex to
develop upstream over eastern Canada. An expansive stacked storm
over the Gulf of Alaska will pump a ridge over the continental
Divide...which will only strengthen/further lock in place...the deep
circulation over eastern Canada. While this will not result in a
cross polar flow...it will direct fresh cold air in our direction
from Hudson Bay. In terms of the day to day details...

Snow showers in the wake of the New England storm system will taper
off during the course of Monday...with a quick onset of renewed warm
advection also bringing an end to the lake enhanced snow. Temps on
Monday will climb into the mid to upper 30s for most areas.

After an uneventful Monday night...our region will find itself
sandwiched between storm systems on Tuesday. This should enable us
to enjoy a problem free day with temperatures again visiting the mid
to upper 30s.

Conditions will then deteriorate Tuesday night and Wednesday...as a
very strong shortwave will dig south across the Upper Great Lakes.
The various medium range ensembles are exhibiting a large amount of
spread in their solutions as to the placement of the sfc features at
this time...however they generally agree on the development of deep
closed low over the Lower Great Lakes. This should at least support
scattered snow showers...if not significant lake snows. While temps
on Wednesday will be close to normal...this will be the start of a
downward trend that should continue into the end of the week.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
Today will feature general VFR conditions...aside from some IFR/MVFR
in lingering lake effect clouds and scattered snow showers south and
southeast of the lakes...which will become a little better organized
southeast of Lake Erie this afternoon.

Tonight...expect continued IFR in areas of lake effect snow southeast
of the lakes...with a mix of MVFR/VFR prevailing elsewhere.

Outlook...
Friday...MVFR/IFR with areas of lake effect snow southeast of the
lakes in the morning...followed by a more general likelihood of some
light snow Friday afternoon and night.
Saturday...VFR/MVFR with a chance of rain and snow showers east of
KROC.
Sunday...MVFR/VFR in rain...with mixed precipitation across the North
Country.
Monday...VFR/MVFR with a chance of snow showers.

&&

.MARINE...
After a brief break for most areas this morning...brisk northwesterlies
will redevelop across the Lower Lakes this afternoon and tonight...before
diminishing on Friday as surface-based ridging builds across the region.
Consequently...small craft advisories are in effect as outlined below.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Advisory from 10 PM this evening to 1 PM EST
     Friday for NYZ003>006.
MARINE...Small Craft Advisory from 4 PM this afternoon to 1 PM EST
         Friday for LEZ040-041.
         Small Craft Advisory until 1 PM EST Friday for LOZ043-
         044.
         Small Craft Advisory from 4 PM this afternoon to 1 PM EST
         Friday for LOZ042.
         Small Craft Advisory from 10 PM this evening to 1 PM EST
         Friday for LOZ045.

&&

SYNOPSIS...JJR
NEAR TERM...JJR/THOMAS
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Feb 9, 5:19 AM EST, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
519 AM EST Thu Feb 9 2017

NYZ001-002-010>014-019>021-085-101030-
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Livingston-Ontario-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
519 AM EST Thu Feb 9 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product...along with other watches...warnings...advisories...
and statements issued by the National Weather Service office in
Buffalo can be found on the internet at http://www.weather.gov/buf

NYZ003>006-101030-
Monroe-Wayne-Northern Cayuga-Oswego-
519 AM EST Thu Feb 9 2017

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
1 PM EST FRIDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Lake Effect Snow Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Lake Effect Snow Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product...along with other watches...warnings...advisories...
and statements issued by the National Weather Service office in
Buffalo can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-101030-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
519 AM EST Thu Feb 9 2017

This Hazardous Weather Outlook is for portions of Lake Erie...Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product...along with other watches...warnings...advisories...
and statements issued by the National Weather Service office in
Buffalo can be found on the internet at http://www.weather.gov/buf

NYZ007-008-101030-
Jefferson-Lewis-
519 AM EST Thu Feb 9 2017

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product...along with other watches...warnings...advisories...
and statements issued by the National Weather Service office in
Buffalo can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 3:52 AM ESTLake Effect Snow AdvisoryBUFCayuga, Monroe, Oswego, Wayne27 hr
Feb 9, 4:06 AM ESTSmall Craft AdvisoryBUF42 hr

Nearby

Lake Effect Snow Advisories in New York, 2017Every lake effect snow advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.